default search action
"Lipschitz and differentiability properties of quasi-concave and singular ..."
René Henrion, Werner Römisch (2010)
- René Henrion, Werner Römisch:
Lipschitz and differentiability properties of quasi-concave and singular normal distribution functions. Ann. Oper. Res. 177(1): 115-125 (2010)
manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.